MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; Implantable cardioverter defibrillator (ICD)
Model Number D022
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) triggered a code 1007 due to capacitor charge time exceeding limitations.Technical services (ts) confirmed that the charge time was greater than 45 seconds.Ts noted the patient denied receiving a shock and recommended replacing the icd and evaluating the lead further.No adverse patient effects were reported.This icd remains in service.

Brand Name
DYNAGEN? MINI ICD DR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25595533
Report Number2124215-2026-33326
Device Sequence Number17488220
Product Code LWS
UDI-Device Identifier00802526533907
UDI-Public(01)00802526533907(17)181212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/12/2018
Device Model NumberD022
Device Catalogue NumberD022
Device Lot Number110473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date08/20/2026
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale